MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR
Catalog Number 0070900
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the evacuator was found to be broken when the package was open.Per additional information via email from ibc representative on 15jun2020 it was noted that the suction port was broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.Visual evaluation of the returned sample noted one opened (no original packaging), used silicone bulb evacuator.It was noted that the blue suction port was broken, with the end of the port seeming chipped off.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be defective components received from supplier.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.

Brand Name
RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10190208
Report Number1018233-2020-04049
Device Sequence Number2273072
Product Code GCY
UDI-Device Identifier00801741049620
UDI-Public(01)00801741049620
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number0070900
Device Lot NumberNGDU3236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1